A Class of Integrable Non-QRT Mappings and Their Deautonomisation

Document type :
Journal articles
Complete list of metadatas

http://hal.in2p3.fr/in2p3-02025127
Contributor : Sandrine Guesnon <>
Submitted on : Tuesday, February 19, 2019 - 3:22:33 PM
Last modification on : Thursday, April 4, 2019 - 1:21:23 AM

Identifiers

Citation

Alfred Ramani, Basile Grammaticos. A Class of Integrable Non-QRT Mappings and Their Deautonomisation. Letters in Mathematical Physics, Springer Verlag, 2016, 106 (3), pp.433-444. ⟨10.1007/s11005-016-0822-1⟩. ⟨in2p3-02025127⟩

Share

Metrics

Record views

35